Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 83, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 5:15 PM EDT for 4 counties in Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2023, 5:15 PM EDT (21:15 UTC)
- Expired
- Mar 25, 2023, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 5:30 PM EDT | HAIL 1.5 | 1 S Oak Park, GA | CALLER REPORTED 1.5 INCH SIZED HAIL NEAR HARRINGTON STREET AND OAK PARK HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:16 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051
WUUS52 KFFC 252115
SVRFFC
GAC107-209-279-283-252145-
/O.NEW.KFFC.SV.W.0083.230325T2115Z-230325T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
515 PM EDT Sat Mar 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Toombs County in southeastern Georgia...
South central Emanuel County in east central Georgia...
East central Treutlen County in east central Georgia...
Northeastern Montgomery County in central Georgia...
* Until 545 PM EDT.
* At 515 PM EDT, a severe thunderstorm was located near Normantown,
or 8 miles north of Lyons, moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Stillmore, Oak Park and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
3228 8223 3224 8221 3222 8221 3227 8247
3244 8242 3243 8219
TIME...MOT...LOC 2115Z 275DEG 39KT 3233 8237
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
464
WWUS52 KFFC 252125
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Sat Mar 25 2023
GAC209-283-252135-
/O.CAN.KFFC.SV.W.0083.000000T0000Z-230325T2145Z/
Treutlen GA-Montgomery GA-
525 PM EDT Sat Mar 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TREUTLEN AND
NORTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.
LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
3228 8223 3224 8221 3222 8221 3225 8236
3243 8229 3243 8219
TIME...MOT...LOC 2125Z 273DEG 29KT 3233 8228
$$
GAC107-279-252145-
/O.CON.KFFC.SV.W.0083.000000T0000Z-230325T2145Z/
Toombs GA-Emanuel GA-
525 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN TOOMBS AND SOUTH CENTRAL EMANUEL COUNTIES...
At 525 PM EDT, a severe thunderstorm was located near Oak Park, or 8
miles north of Lyons, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Stillmore and Oak Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
3228 8223 3224 8221 3222 8221 3225 8236
3243 8229 3243 8219
TIME...MOT...LOC 2125Z 273DEG 29KT 3233 8228
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$221
WWUS52 KFFC 252138
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Sat Mar 25 2023
GAC107-279-252148-
/O.EXP.KFFC.SV.W.0083.000000T0000Z-230325T2145Z/
Toombs GA-Emanuel GA-
538 PM EDT Sat Mar 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOOMBS AND SOUTH
CENTRAL EMANUEL COUNTIES WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
3228 8223 3224 8221 3222 8221 3225 8236
3243 8229 3243 8219
TIME...MOT...LOC 2138Z 275DEG 39KT 3232 8212
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:33 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 25, 3:33 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 333 PM EDT Sat Mar 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 257 PM EDT Sat Mar 25 2023 Forecast will revolve around a stalling frontal boundary in the short term period...and confidence is low to medium. A couple of boundaries to be concerned with through Sunday. The first boundary is an old outflow boundary situated across southern portions of GA. This outflow boundary outraced the actual cold front currently positioned from the central Great Lakes back through central MS. Rain cooled air has settled across portions of northern GA this afternoon in the wake of the outflow boundary/line of convection that came through earlier this morning. However, the airmass to the south of the outflow remains very moist and unstable. Additional convection for the afternoon/evening hours is will be most likely along/south of the old outflow. Some of the storms could be strong, with some potential for isolated severe thunderstorms. The primary hazard will be gusty winds and large hail. An isolated brief tornado cannot be ruled out. The cold front currently to the north will be the main concern late tonight through Sunday. This front is expected to stall across central portions of the state as it becomes parallel to the flow aloft late tonight/early Sunday. The boundary will become the primary focus for showers and thunderstorms through much of the day tomorrow. The forecast is highly dependent upon where this front stalls. Along and south of the front will remain within the warm sector, with good surface instability, steep lapse rates and good shear. The primary severe hazards tomorrow will be large hail and damaging wind gusts. There is also some potential for brief tornadoes. The pop forecast is obviously very very dependent upon where the cold front stalls. There is also a pretty good opportunity for a MaxT bust. Along the front, clouds and precip could limit heating, but south of the boundary, temps could get well into the 80s. Drier and cooler conditions are anticipated across the far north. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 257 PM EDT Sat Mar 25 2023 The onset of the long-term forecast period will remain unsettled. A stationary frontal boundary will remain draped across the area, though the precise location will fluctuate. A couple of different impulses will traverse the boundary, keeping rounds of showers and storms in the offing. The first wave looks to propagate across the area the first half of the day on Monday with widespread convection spreading southwest to northeast before diminishing the latter half of the day. By Tuesday, a digging trough will finally begin to push a followup cold front southward toward the region. Another wave will traverse the area ahead of the front bringing an additional round of showers and thunderstorms Tuesday, at this point likely focused across the southern half of the area. A break in the wet pattern finally comes by Wednesday in the wake of the cold frontal passage. Surface high pressure will settle into the eastern U.S., bringing a cooler and drier airmass with temperatures dropping to slightly below normal. Dry weather should persist at least through Thursday before another frontal system approaches the area by late week into early next weekend. Timing and placement differences remain at this juncture, so PoPs were broadly increased by late week. RW && .AVIATION... (18Z TAFS) Issued at 1257 PM EDT Sat Mar 25 2023 Frequent gusts to around 20-22kt possible this afternoon. Remainder of the afternoon into the overnight hours should be dry with some few-sct cu. Models are progging a wave of precip to approach form the west just before 12Z...this is dependent upon where a front will set up. Added a prob for thunder thinking this is the best timing for ATL. Thunder chances are smaller during the afternoon, but not impossible for one to approach ATL. Winds may try and go to the SE for a few hours tomorrow afternoon, but speeds will remain light. Kept at 190 for now. //ATL Confidence...18Z Update... Low-Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 59 75 60 78 / 30 50 70 50 Atlanta 60 74 61 77 / 40 50 70 50 Blairsville 51 73 54 72 / 10 20 70 40 Cartersville 56 76 59 77 / 20 30 70 40 Columbus 64 76 64 79 / 50 70 50 60 Gainesville 57 75 59 75 / 30 30 70 50 Macon 65 76 64 79 / 50 60 50 60 Rome 54 76 58 78 / 10 20 70 40 Peachtree City 60 71 61 78 / 50 60 70 50 Vidalia 67 84 67 81 / 20 50 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Mar 25, 11:23 AM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1123 AM EDT Sat Mar 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1123 AM EDT Sat Mar 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A cold front will continue to move south across central portions of Georgia through the mid to late afternoon. Strong thunderstorms will be possible mainly along and south of a line from macon to columbus, with an isolated severe thunderstorms not out of the question. The primary hazards from a severe thunderstorm would be damaging wind gusts and large hail. A brief isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 25, 3:48 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sat Mar 25 2023
GAZ093-095-105-252015-
Macon GA-Dooly GA-Houston GA-
348 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 415 PM
EDT...
At 348 PM EDT, a strong thunderstorm was near Dooling, or 8 miles
east of Oglethorpe, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Unadilla, Pinehurst, Dooling and Elko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8401 3230 8399 3236 8365 3227 8361
3217 8366
TIME...MOT...LOC 1948Z 269DEG 29KT 3227 8392
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:21 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Sat Mar 25 2023
GAZ095-096-107-109-252045-
Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
421 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski, southwestern Bleckley and south central Houston
Counties through 445 PM EDT...
At 420 PM EDT, a strong thunderstorm was over Browndale, or near
Hawkinsville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Dubois, Browndale, Gresston, Empire, Mobley
Crossing, Hartford, Pulaski State Prison, Baileys Park and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3226 8361 3229 8361 3229 8365 3235 8363
3238 8329 3228 8324 3220 8330
TIME...MOT...LOC 2020Z 269DEG 31KT 3229 8360
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:22 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Sat Mar 25 2023
GAZ104-105-252045-
Dooly GA-Sumter GA-
422 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of western Dooly and
northeastern Sumter Counties through 445 PM EDT...
At 422 PM EDT, a strong thunderstorm was near Americus, moving east
at 45 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Byromville, Lilly, Dooling, Drayton, Methvins, New Era,
Flint River Wma and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3210 8428 3215 8428 3216 8423 3216 8418
3217 8418 3219 8408 3218 8407 3218 8405
3217 8403 3220 8402 3221 8399 3224 8387
3218 8381 3206 8389
TIME...MOT...LOC 2022Z 257DEG 38KT 3212 8424
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:28 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Sat Mar 25 2023
GAZ093-095-105-252100-
Macon GA-Dooly GA-Houston GA-
428 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 500 PM
EDT...
At 428 PM EDT, a strong thunderstorm was near Montezuma, or near
Oglethorpe, moving east at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Oglethorpe, Unadilla, Montezuma, Grovania, Elko, Grove Park and
Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3226 8407 3233 8405 3242 8368 3231 8364
3220 8370
TIME...MOT...LOC 2028Z 263DEG 34KT 3229 8400
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:57 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Sat Mar 25 2023
GAZ092-093-104-252130-
Macon GA-Schley GA-Sumter GA-
457 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southwestern Macon,
southern Schley and northwestern Sumter Counties through 530 PM
EDT...
At 457 PM EDT, a strong thunderstorm was near Friendship, or 8 miles
southwest of Ellaville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Ellaville, Andersonville, Andersonville National Historic,
Friendship, Bumphead, New Era, Fountainville, La Crosse and
Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3212 8443 3217 8443 3218 8442 3219 8442
3219 8443 3220 8443 3230 8413 3219 8408
3209 8411
TIME...MOT...LOC 2057Z 260DEG 30KT 3215 8441
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 25, 5:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT SAT MAR 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 NW HAWKINSVILLE 32.29N 83.49W
03/25/2023 E1.00 INCH PULASKI GA 911 CALL CENTER
911 CALL CENTER REPORTED QUARTER SIZED HAIL
AT THE INTERSECTION OF PERRY HWY AND TRUMAN
RD.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 60 min |
| Mar 25, 2:35 AM EDT | Tornado Warning | FFC | Dade, Walker | 18 min |
| Mar 25, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 41 min |
| Mar 25, 3:04 AM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Mar 25, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 39 min |
| Mar 25, 3:27 AM EDT | Special Weather Statement | FFC | Gordon | 63 min |
| Mar 25, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 46 min |
| Mar 25, 4:01 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Mar 25, 4:26 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 34 min |
| Mar 25, 4:27 AM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Mar 25, 6:55 AM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 25, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 17 min |
| Mar 25, 10:36 AM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Mar 25, 11:08 AM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Mar 25, 11:26 AM EDT | Special Weather Statement | FFC | Bleckley | 49 min |
| Mar 25, 11:52 AM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Mar 25, 2:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Mar 25, 2:44 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 25, 2:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Mar 25, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Mar 25, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens | 42 min |
| Mar 25, 3:34 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Mar 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 4:15 PM EDT | Tornado Warning | FFC | Laurens | 15 min |
| Mar 25, 4:21 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| Mar 25, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Mar 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 48 min |
| Mar 25, 4:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Mar 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen | 50 min |
| Mar 25, 4:57 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Mar 25, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Schley, Sumter | 28 min |
| Mar 25, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Sumter, Webster | 18 min |
| Mar 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 33 min |
| Mar 25, 5:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Mar 25, 6:10 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.